# SDR AALA202407084190

- Difficulty date: July 4, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 66,763 hours, 28,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG21939
- Condition: Detached
- Location: R4 Door
- Part time: 24,336 hours, 10,086 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R SLIDE CAME DETACHED WHILE OPENING THE DOOR FOR TRAINING. REPLACED DOOR MOUNTED SLIDE. PER WORK CARD 08L22125001.
